# SDR AALA20061071

- Difficulty date: November 17, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS INFLIGHT T1586/17NOV LAX TO YYZ - CAPTAINS LEFT NUMBER TWO WINDOW CRACKED AT FLIGHT LEVEL 350.  WINDOW HEAT WAS TURNED OFF AND CAPTAIN DECLARED AN EMERGENCY.  LANDED LAS WITHOUT INCIDENT.  REPLACED CAPTAINS LEFT NUMBER TWO SLIDING WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
